# SDR DALA2016062804979

- Difficulty date: May 30, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 43,514 hours, 29,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON CHANNEL 30, STA 160-162, ELECTRICAL EQUIPMENT COMPARTMENT.  R & R IAW SRM 53-00-01 AND DWG 5911401.
